MathSciNet Relay Station
MathSciNet bibliographic data
MR2245782 05E05 (05A40 16W30)
Ebrahimi-Fard, Kurusch; Guo, Li Mixable shuffles, quasi-shuffles and Hopf algebras. J. Algebraic Combin. 24 (2006), no. 1, 83–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement